# SDR CA011017008

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,597 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screw
- Part number: 26612158
- Condition: Damaged
- Location: Trim Actuator
- Component: Trim Actuator, Cessna, 26612151
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED JAMMED ELEVATOR TRIM. INSPECTION REVEALED DAMAGED SCREW THREADS ON THE ELEVATOR TRIM ACTUATOR (PARTS ENCLOSED).SCREW P/N 2661215-8 INTERNAL SCREW P/N 2661215-6
